Article: [Three new species of Telenomus (Hymenoptera: Scelionidae).

Article Information

Authors
Year
1980-04-01
Title
[Three new species of Telenomus (Hymenoptera: Scelionidae).
Journal
Acta Zootaxonomica Sinica
Volume
5
Part
4
Pages
427-429

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files